MathSciNet Relay Station
MathSciNet bibliographic data
MR640207 (83e:92071) 92A25 (62P10 92A27)
Diaconis, Persi; Freedman, David On the statistics of vision: the Julesz conjecture. J. Math. Psych. 24 (1981), no. 2, 112–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement